This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
J. Kruopis, On exactness of the Poisson measure convolution approximations for generalized binomial distribution,Liet. Mat. Rinkinys,26, 53–69 (1986).
J. Kruopis, Approximations for distributions of sums of lattice random variables. I,Liet. Mat. Rinkinys,26, 453–467 (1986).
V. Čekanavičius, On approximations with generalized Poisson-type measures,Liet. Mat. Rinkinys,28, 582–588 (1988).
A. P. Prudnikov, J. A. Bryčkov, O. I. Maryčev,Integrals and Series [in Russian], Nauka, Moscow (1981).
Translated from Lietuvos Matematikos Rinkinys, Vol. 36, No. 3, pp. 313–321, July-September, 1996.
About this article
Cite this article
Jakševičius, Š. On approximation by a poisson type convolution. Lith Math J 36, 249–255 (1996). https://doi.org/10.1007/BF02986851
- Equal Power
- Binomial Probability
- Poisson Measure
- Approximate Probability
- Characteristic Func